# SDR SWAA2023060546108

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 AT LEVEL STR 17R RBL 43 WL 208.1 AT AFT GALLEY AREA 2023-299421<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[04] REPLACED T-CHORD LOCATED ON FLOOR BEAM LOCATED BS 986.5 AT LEVEL STR 17R RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4; EA NO:1-753-35007 REV: IR;[05] CORRECTED STEP 4: REPLACED T-CHORD LOCATED ON FLOOR BEAM LOCATED BS 986.5 AT LEVEL STR 17R RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4; EA NO:1-753-35007 REV: IR. SEE INDIVIDUAL SIGN OFF BELOW.;[06] REPLACED T-CHORD LOCATED ON FLOOR BEAM LOCATED BS 986.5 AT LEVEL STR 17R RBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4; EA NO:1-753-35007 REV: IR. RII. SEE INDIVIDUAL SIGN OFF BELOW.
